MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was used during a sphincterotomy procedure performed on (b)(6) 2026.During the procedure, the tome was used to make the initial cut.When it was opened again to perform a second cut, the cutting wire was found to be already split.The procedure was completed with an alternative device.No further information has been obtained despite good faith efforts.The reported event may suggest that the cutting wire broke.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Block h11: investigation results the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24590207
Report Number3005099803-2026-00946
Device Sequence Number9440539
Product Code KNS
UDI-Device Identifier08714729776642
UDI-Public(01)08714729776642(17)281009(10)37675442
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00573080
Device Catalogue NumberM00573080
Device Lot Number0037675442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/13/2026
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown